# SDR QXEA200603405

- Difficulty date: October 16, 2006
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,713 hours, 12,795 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 - LEFT WING FLAP CANOE PANELS 526AB AND 527AB BULB SEALS DAMAGED.  REPAIRED IAW Q400 SRM 51-42-05.
